# SDR 2003F00228

- Difficulty date: February 5, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Light
- Condition: Activated
- Location: Wing Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VENTED FUEL OVERBOARD FROM RIGHT WING.  3240 NR INDICATED YELLOW CAS MESSAGE 'WING TANK OVERFILL RIGHT' ILLUMINATED.  AIRCRAFT RATE OF CLIMB WAS 1000 FEET PER MINUTE.  PERFORMED WING TANK REFUELING AND TRANSFER SHUTOFF OPERATIONAL CHECKS PER CESNA MM.  NO DEFECTS NOTED ALL OPERATIONAL CHECKS ARE GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
